Posted by: jackie | 2008/09/09


Hi Doc,
I was on the Diane from the age of 21, and stopped now 3 months ago at the age of 27. I stopped with it, just the day before my periods had started. The next month it was on the correct date as I would have still been on diane, and the month after that. The 3rd month, it is weird, I should have started last week the 3rd of Sept, but did not. From yesterday, I only have like a little bit, and today as well (brown colour). Is this normal, that after being on the pill that long, and stopped it take 3 months for your body to be on a normal cycle again? It' s like I did not get my period now on this 3rd month. Is this normal?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It could be your body adjusting. See what happens next month.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.